Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Nausea in the morning, diarrhea, chills, sweating. Had gall bladder removed

have been sick for over 2 years and no one can figure out why. My episodes come and go all the time. I get very nauseated in mornings and usually vomit but i only vomit yellow bile . I have had my gallbladder removed and still vomiting bile. I have diarrhea about 8 times a day and its just bile also. When an episode comes on i began to sweat so bad then i get awful chills. I usually require going to the ER and need an IV with zophran phenergan and protonics. I have had all kinds of test, scans, ive changed my diet 100 times nothing helps. It just comes out of nowhere and its frustrating
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Hi there,

This sounds like you have irritable bowel syndrome. Have you had an endoscopy and a colonoscopy? If those haven't shown any significant problems, then I'd say you likely have irritable bowel syndrome. The ER is probably one of the worst places you can go, as they aren't going to do much but treat your nausea at the time. The ER doctors are trained to stabilize patients, not to figure out rare disease or make difficult diagnosis. I'd really recommend you find a gastroenterologist who specializes in irritable bowel syndrome (which is different than irritable bowel disease). Sometimes you have to wait a bit for an appointment, but this is the right kind of doctor that can actually help you.

I hope I have answered your questions. Please feel free to contact me if you have any further questions or if you feel I haven't addressed your question adequately.
Answered: Wed, 30 Aug 2017
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor